MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75"

Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75"
Catalog Number DYNDTNBCS23GZ
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "somewhere in the tubing line was a hole.Once we stuck the patient and started getting blood return, it started pouring out of the tubing.".
 
Additional Manufacturer Narrative
The customer reported that when retrieving a blood sample, the tubing "starting leaking" blood onto the patient¿s clothes, onto the phlebotomist, and on the furniture; the patient did not require another needle puncture and there was no serious injury, medical intervention, or follow up care related to the reported incident.Medline received 2 used blood collection sets and 3 boxes in new condition, visually inspected the used sample, and randomly selected 75 unused samples for visual inspection and functional testing, including flushing the lines with water and inserting the needles into an infusion set.The investigation results were confirmed with used sample, not with unused; the complaint was confirmed for the used sample only, no leaking was noted during flushing of the unused samples, and the issue reported by the customer could not be recreated with the new samples.The cause was documented as cannot determine cause with received sample, and the division and vendor have been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD COLLECTION SET, 23GX0.75"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50718531
Report Number1417592-2026-36274
Device Sequence Number10056464
Product Code FPA
UDI-Device Identifier20888277680231
UDI-Public20888277680231
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBCS23GZ
Device Lot Number220501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/01/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown